article information

What should I do if I use a painkiller tablet to cause a glans drug eruption?

01 1 First of all, patients should pay attention to it. It is known that it is caused by allergies caused by taking this medicine. Therefore, patients should avoid using such drugs when they use these drugs in the future, so as to avoid the patient's recurrence of drug eruption and extremely serious damage to the body.
02 2 You can eat more fresh vegetables and fruits. A lot of vitamins can enhance the body's absorption rate, and vitamins can enhance skin elasticity and replenish skin moisture. It has a good effect on the recovery of the body's condition.
03 3 patients should always maintain a good mood, because only a good attitude can provide us with a healthy and strong body. To maintain a good life schedule, do not stay, stay up late for a long time. Lawyers do some exercise to improve body immunity
04 Patients should pay attention to their own and environmental hygiene. Personal care is very important. You can wash the skin with warm water every day. Do not use high temperature water, but do not use any care products. Wear clothing that is loose and breathable.

READ:115